Loi du logarithme itère pour les suites de vecteurs gaussiens
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 61 (1976) no. 14, p. 5-9
@article{ASCFM_1976__61_14_5_0,
     author = {Carmona, Ren\'e},
     title = {Loi du logarithme it\`ere pour les suites de vecteurs gaussiens},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {61},
     number = {14},
     year = {1976},
     pages = {5-9},
     zbl = {0354.60006},
     mrnumber = {461632},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFM_1976__61_14_5_0}
}
Carmona, R. Loi du logarithme itère pour les suites de vecteurs gaussiens. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 61 (1976) no. 14, pp. 5-9. http://www.numdam.org/item/ASCFM_1976__61_14_5_0/

[1] - R. Carmona - Module de continuité uniforme des mouvements browniens à valeurs dans un espace de Banach. C.R. Acad. Sc. Paris ser. A 281 (1975) 659-662. | MR 386035 | Zbl 0326.60005

[2] - R. Carmona - N. Kono - Convergence en loi et lois du logarithme itéré pour les vecteurs gaussiens. Z. Wahrscheinlichkeitstheorie verw. Geb. (à paraître). | Zbl 0321.60023

[3] - R. Carmona - Measurable norms and some Banach space valued gaussian processes. Duke Math. Journal (à paraître) | Zbl 0355.60040

[4] - X. Fernique - Intégrabilité des vecteurs gaussiens. C.R. Acad. Sc. Paris ser. A 270 (1970) 1698-1699. | MR 266263 | Zbl 0206.19002

[5] - J. Kuelbs - R.D. Le Page - The law of the iterated logarithm for brownian motion in a Banach space. Trans. Amer. Math. Soc. 185 (1973) 253-264. | MR 370725 | Zbl 0278.60052

[6] - J. Kuelbs - The law of the iterated logarithm and related strong convergence theorems for Banach space valued random variables. Lecture Notes in Math. 539 p. 224-314. | MR 464346 | Zbl 0369.60034

[7] - T.L. Lai - Reproducing kernelHilbert spaces and the law of the iterated logarithm for gaussian processes. Z. Wahrscheinlichkeitstheorie verw. Greb. 29 (1974) 7-19. | MR 368121 | Zbl 0272.60024

[8] - G.C. Mangano - On Strassen - type laws of the iterated logarithm for gaussian elements in abstract spaces (preprint). | MR 426121 | Zbl 0321.60024

[9] - G.C. Mangano - On the law of the iterated logarithm for non identically distributed random processes (preprint).

[10] - M. Nisio - On the extreme values of gaussian processes, Osaka J. Math. 4 (1967) 313 - 326. | MR 226722 | Zbl 0178.19904

[11] - H. Oodaira - On Strassen's version of the law of the iterated logarithm for gaussian processes. Z. Wahrscheinlichkeitstheorie verw. Geb. 21 (1972) 289 -299. | MR 309181 | Zbl 0214.17502

[12] - H. Oooaira - The law of the iterated logarithm for gaussian processes. The Annals of Probability 1 (1973) 954 -967. | Zbl 0272.60025

[13] - V. Strassen - An invariance principle for the law of the iterated logarithm. Z. Wahrscheinlichkeitstheorie verw. Geb. 3 (1964) 211-226. | MR 175194 | Zbl 0132.12903

[14] - M.S. Taqqu - Smooth variation and the functional law of the iterated logarithm Cornell University preprint.